# SDR DALA2016060504348

- Difficulty date: June 4, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 70,910 hours, 53,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 12 LT AND BS 1437 IN AFT ACCESSORY COMPARTMENT.  LONGERON  WAS REPLACED IAW DWG 5911433-85 AND  DRILLED  AND  ADJUSTED  I.A.W DC-9/MD-80 SRM 51-10-4 AND  NEW SECTION  LONGERON  WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
